Aa
A
A
A
Close
Urology Community
19.4k Members
Avatar universal

kidney stones

had a 3mm kidney stone, not sure if i passed it yet but i have a cramp in my side still? goes away with 3 advil.
1 Responses
1711789 tn?1361308007
MEDICAL PROFESSIONAL
Hi there!

The cramp like feeling could occur due to the renal stone, GU infections, GI causes, neuro-muscular causes etc. You could try taking some OTC anti-spasmodics and see if it helps to relieve the pain. If the pain is sever, a visit to the ER may be considered.
Hope this is helpful.

Take care!
Have an Answer?
Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.